# SDR ASAA1148983

- Difficulty date: December 31, 2010
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 58,334 hours, 35,608 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Angle
- Part number: 654646047
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON BALANCE BAY SUPPORT ANGLE CRACKED (FWD OF TAB CONTROL ROD).  REMOVED & REPLACED ANGLE IAW B737 400 SRM 51 40 02.
